MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7359-24
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that a cadd administration set (69", m/m, fs, totm, 12/bx, item #21-7359-24) was in use when the pump alarmed for an upstream occlusion multiple times.Although the infusion would briefly continue, the alarm would reoccur several seconds later.This was the second occurrence for the same patient, both incidents happening on disconnect day.At the time of the event, 3.4 ml of volume remained (equivalent to 1 hour and 33 minutes of infusion) the tubing is available for return along with the pump.The event occurred while the device was in use with a patient.
 
Additional Manufacturer Narrative
One used sample attached to an equashield and a medication bag was received for the evaluation.As received no damage or anomalies were observed.In attempts to replicate clinical use the medication bag was filled with 30 ml of sterile water and the set was inserted into a cad solis pump.They attempted to prime the set with 10 ml; however, a downstream occlusion alarm was returned instead.The equashield was removed and the priming was reinitiated.No further alarms or difficulties priming were observed.A second 10 ml priming was attempted.No alarms were observed.The customers¿ complaint of the upstream occlusion alarm could not be replicated or confirmed.A device history review found no discrepancies or anomalies relevant to the complaint.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22196638
Report Number3012307300-2025-06952
Device Sequence Number15780618
Product Code FPA
UDI-Device Identifier10610586027406
UDI-Public(01)10610586027406(17)290807(10)6037654
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number21-7359-24
Device Lot Number6037654
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown